# SDR SWIA20251201929

- Difficulty date: September 29, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 43,655 hours, 32,983 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND PERFORM SRM FRAME SPLICE REPAIR ON FRAME FS333 TO FOM   (C-CHECK RO 11/30/2025)REMOVED AND INSTALLED NEW FRAME SECTOR AT FS333 FROM STGR21L TO STGR25L REF-CRJ-700 DWG SH670-32420 REV E, SRM 51-42-06-001-001 A01 AND SRM 53-00-06-201-006 A01, LEAK CHECK PASSED.COMPLIED WITH TASK 51-900-1002-SKY
